# SDR SWAA2019040331316

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 54,234 hours, 31,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 6557457
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR LOOSE.  SECURED COVER PER MT AND SRM.
